# SDR MASA200700701

- Difficulty date: October 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 11,702 hours, 8,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Loose
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 1 MISSING RIVET ON RT WING OUTBOARD MFS SHROUD FITTING AT WING STATION 231.23.  PERFORMED PERM REPAIR.
